# SDR A6WA200260006

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Chafed
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT PAX DOOR AIRSTAIR HOOK CUTOUT HAS CHAFING FROM HOOK.  REPAIRS CARRIED OUT IAW BAE PROCEDURE REF NR CH/RJ/0735/02.  (M)
